# SDR ASAA2022121641163

- Difficulty date: December 16, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N943AK
- Make and model: Boeing 737-9
- Aircraft serial: 44084
- Aircraft time: 1,077 hours, 306 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Processor
- Part number: 8223150101
- Part serial: 78YK4
- Condition: Failed
- Location: Wx Radar System
- Part time: 1,093 hours, 312 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WXR FAIL ILLUMINATED. GROUNDED - YES. WEATHER RADAR PROCESSOR REMOVED/REPLACED IAW B737-9 AMM 34-41-42 SYSTEM TESTED OK.
